# SDR HNA2008F00052

- Difficulty date: August 12, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490136SP
- Condition: Corroded
- Location: Fuselage
- Part time: 51,228 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL SPOTS OF MINOR CORROSION FOUND ON RT INBD SEAT TRACK FROM STA X259 TO X597.  REMOVED CORROSION IAW RD8-53-1339 FROM X426 TO X526, R&R SEAT RAIL FROM X182 TO X425 AND X526 IAW SRM 51-40-00.
